J. Scherk and J. H. Schwarz, Spontaneous breaking of supersymmetry through dimensional reduction, Physics Letters B, vol.82, issue.1, p.82, 1979.
DOI : 10.1016/0370-2693(79)90425-8

F. Müller-hoissen and R. Stückl, Coset spaces and ten-dimensional unified theories, Classical and Quantum Gravity, vol.5, issue.1, 1988.
DOI : 10.1088/0264-9381/5/1/011

C. Hull and R. Reid-edwards, Flux compactifications of string theory on twisted tori, Fortschritte der Physik, vol.667, issue.9, pp.862-894, 2009.
DOI : 10.1002/prop.200900076

G. Dall-'agata and N. Prezas, Scherk-Schwarz reduction of M-theory on G2-manifolds with fluxes, JHEP, vol.0510, issue.103, 2005.

J. Wolf, Spaces of constant curvature, 1967.

C. Kounnas and M. Porrati, Spontaneous supersymmetry breaking in string theory, Nuclear Physics B, vol.310, issue.2, p.355, 1988.
DOI : 10.1016/0550-3213(88)90153-8

S. Ferrara, C. Kounnas, M. Porrati, and F. Zwirner, Superstrings with spontaneously broken supersymmetry and their effective theories, Nuclear Physics B, vol.318, issue.1, pp.318-75, 1989.
DOI : 10.1016/0550-3213(89)90048-5

A. Morgan, The classification of flat solvmanifolds, Transactions of the American Mathematical Society, vol.239, pp.321-351, 1978.
DOI : 10.1090/S0002-9947-1978-0470138-4

D. V. Alekseevskii and B. N. , Structure of homogeneous Riemann spaces with zero Ricci curvature, Functional Analysis and Its Applications, vol.26, issue.4, p.97, 1975.
DOI : 10.1007/BF01075445

M. Grana, R. Minasian, M. Petrini, and A. Tomasiello, A Scan for new N=1 vacua on twisted tori, JHEP, vol.07050609124, p.31, 2007.

C. Bock, On low-dimensional solvmanifolds, Asian Journal of Mathematics, vol.20, issue.2, 2009.
DOI : 10.4310/AJM.2016.v20.n2.a1

J. Milnor, Curvatures of left invariant metrics on lie groups, Advances in Mathematics, vol.21, issue.3, p.293, 1976.
DOI : 10.1016/S0001-8708(76)80002-3

E. Bergshoeff, U. Gran, and D. Roest, Type IIB 7-brane solutions from nine-dimensional domain walls, Classical and Quantum Gravity, vol.19, issue.15, p.4207, 2002.
DOI : 10.1088/0264-9381/19/15/321

M. Jablonski, Concerning the existence of Einstein and Ricci soliton metrics on solvable Lie groups, Geometry & Topology, vol.15, issue.2
DOI : 10.2140/gt.2011.15.735

L. Auslander and R. H. Szczarba, Characteristic Classes of Compact Solvmanifolds, The Annals of Mathematics, vol.76, issue.1, 1962.
DOI : 10.2307/1970261

L. Auslander, An exposition of the structure of solvmanifolds. Part I: Algebraic theory, Bulletin of the American Mathematical Society, vol.79, issue.2, 1973.
DOI : 10.1090/S0002-9904-1973-13134-9

H. Wondratschek, R. Bülow, and J. Neubüser, On Crystallography in Higher Dimensions, III. Results in R Acta Cryst. A, vol.4, issue.523, 1971.

R. Rohm, Spontaneous supersymmetry breaking in supersymmetric string theories, Nuclear Physics B, vol.237, issue.3, p.237, 1984.
DOI : 10.1016/0550-3213(84)90007-5